# SDR AALA20041146

- Difficulty date: November 19, 2004
- Submitted: November 23, 2004
- Operation: Air carrier
- Aircraft: N597AN
- Make and model: Doug DC-9-83
- Aircraft serial: 53287
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FIRST CLASS GALLEY SIDEWALL MOUNTED EMERGENCY LIGHT FAILED TO TEST.  REPLACED THE LIGHT ASSEMBLY FOR THE FIRST CLASS GALLEY SIDEWALL MOUNTED EMERGENCY LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
